Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Carlos1, Apr 14, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Carlos1

      Carlos1 Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Root Canal
      Hi Dr Nagler my doctor wants me to put me on Remeron and I'm just not sure I want to try it I have heard some real positive things about this AD then some horro stories. I was hoping I could get your opinion on this matter.

      Thank You

    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      Carlos, every drug under the sun is associated with horror stories. Remeron is no exception in that regard.

      As far as tinnitus goes, I have not heard of any problems - but possibly there have been some that have escaped my attention, The drug is not known to cause auditory damage, so any increase in tinnitus (however rare that might be) should resolve within a week or two of cessation of the drug. If it doesn't, then the problem wasn't the Remeron in the first place.

      Your own doctor's opinion is much more valuable than mine. Follow his or her advice. Your doctor knows you far better than I ever could!

      Dr. Stephen Nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.